On uniformly quasiconformal discontinuous groups not isomorphic to Möbius groups
Doklady Akademii Nauk, Tome 313 (1990) no. 5, pp. 1040-1043
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_5_a2,
author = {N. A. Isachenko},
title = {On uniformly quasiconformal discontinuous groups not isomorphic to {M\"obius} groups},
journal = {Doklady Akademii Nauk},
pages = {1040--1043},
year = {1990},
volume = {313},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_5_a2/}
}
N. A. Isachenko. On uniformly quasiconformal discontinuous groups not isomorphic to Möbius groups. Doklady Akademii Nauk, Tome 313 (1990) no. 5, pp. 1040-1043. http://geodesic.mathdoc.fr/item/DAN_1990_313_5_a2/